# SDR AQH2001F00000

- Difficulty date: June 8, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N51698
- Make and model: Bell 206B
- Aircraft serial: 4010
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 23063371
- Condition: Torn
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

1) INSTALLED NEW SEAL PN23063371, MGR-80201, REV B, OTHER MARKINGSON SEAL ARE 63005SOCN.  2) SEAL STARTED LEAKING LESS THAN 4 HOURS AND 15 STARTS LATER, SEAL LIP IS TORN, APPEARS LIKE A RIP, SUSPECT SEAL IS NOT COMPATIBLE WITH EXXON 8380 TURBINE OIL AND MAYBE STUCK, THEN TORE LIP.  3) THIS IS NEW STYLE SEAL, DUE TO LEAKAGE PROBLEMS THAT HAD WITH OLD STYLE SEAL PN 6854424.  4)  THIS IS THE SECOND NEW STYLE (BROWN COLOR) SEAL INSTALLED AT THIS AREA, IN THIS ENGINE BY 2 DIFFERENT FBO.  IT IS INSTALLED IN THE GEARBOX AT THE STARTER GENERATOR PAD.
